# SDR SWAA2024080612307

- Difficulty date: July 13, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT OWE EMERGENCY LIGHT IS INOP<[01] REMOVED L/H DADO PANEL AT STA 565 IAW AMM 33-51-06-960-802;[02] REPLACED MA694 BATTERY PACK AND REINSTALLED DADO PANEL IAW AMM 33-51-06-960-802. TESTS GOOD;[03] VERIFIED ITEMS 1;2 C/W
